# SDR AALA20160205006

- Difficulty date: February 5, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 44,092 hours, 17,901 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH WITH FLAPS 30, NO FLAP INDICATION IN COCKPIT.  FLIGHT ACCOMPLISHED A GO AROUND.  EMER WAS DECLARED & FLIGHT LANDED WITHOUT FURTHER INCIDENT ON SECOND ATTEMPT WITH ZERO FLAPS.  REPLACED FSEU PROXIMITY SENSOR & ACCOMPLISHED RESISTANCE & CONTINUITY CHECKS OF FLAP & SLAT SYS, INCLUDING INDICATING OF SAME SYS, CHECKED NORMAL.  ALL WORK DONE & DOCUMENTED ON WO 9674181, 9674188 & 9674196, INCLUDING ALL CHECKS & SIGNATURES.  THE ACFT WAS GNDED.
